# SDR 010461

- Difficulty date: May 5, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N121CQ
- Make and model: Saab SF340A
- Aircraft serial: 121
- Aircraft time: 31,572 hours, 30,446 cycles
- Engine: Ge CT75A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 4563 FROM PIT TO AVP, 10 MINUTES INTO THE FLIGHT, AIRCREW FELT NR 1 ENGINE SURGE.  AIRCREW REDUCED POWER TO 25 PERCENT AND THE ENGINE STEADIED ITSELF.  AIRCRAFT RETURNED TO THE GATE.
